# SDR TX9Y20110915001

- Difficulty date: September 12, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N708SA
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65B096611314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON STA 820 LT AND RT SLOPING SHEAR WEB RESPECTIVELY.  REPAIR THAT REPLACES THE SLOPING SHEAR WEBS WAS PERFORMED PER BOEING MESSAGE NUMBER TEC-SOF-11-0023 AND SRM 51-00-06. THE DEVIATION WAS APPROVED UNDER BOEING SERVICE REQUEST 1-1969006948 ON ODA-300064-NM FAA FORM 8100-9 DATED SEPTEMBER 6, 2011 AS AN AMOC TO PARAGRAPH (F) OF AD 2006-01-07 AND FOUND TO MEET THE TYPE CERTIFICATE BASIS.
